# SDR UALA2012121907303

- Difficulty date: December 18, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 72,402 hours, 12,906 cycles
- Engine: Pwa PW4077
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP HAS DAMAGE AT STA 619.  FLOOR PANEL HAS 6 INCH PIECE BROKEN OFF WITH ATT BRACKET.  CENTER GUIDE ASSY IS DAMAGED AND BRACKET SHEARED OFF FROM FLOOR STRUCTURE.  ACCOMPLISHED INTERIM REPAIR PER ECRA5330-04387.  NEEDS NEW FLOOR PANEL AND GUIDE.  FWD CARGO CENTER GUIDE ASSY AT STATION 619 MISSING.  REPLACED FLOOR PANEL, BOTH SUPPORT BRACKETS FLOOR BOARD AND CENTER GUIDE.
